# SDR DL78K011174

- Difficulty date: July 15, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 1,239 hours, 1,547 cycles
- Engine: Ge CFM567B24
- Engine time: 1,231 hours, 1,538 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059458
- Part serial: GRTA3721
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER SHEARED ON INITIAL START.  REPLACED NR 1 ENG STARTER AND SERVICED.  WINDMILLED ENG AND NO LEAKS ON DUCT.  OPN CHECKS NORMAL.
